Completion and closure
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 2, p. 101-119
@article{CTGDC_2000__41_2_101_0,
     author = {Holgate, David},
     title = {Completion and closure},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {2},
     year = {2000},
     pages = {101-119},
     zbl = {0964.18001},
     mrnumber = {1769339},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_2_101_0}
}
Holgate, David. Completion and closure. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 2, pp. 101-119. http://www.numdam.org/item/CTGDC_2000__41_2_101_0/

[AHS90] J. Adámek, H. Herrlich, and G. Strecker. Abstract and concrete categories. Whiley, 1990. | MR 1051419 | Zbl 0695.18001

[Bac73] P.D. Bacsich. An epireflector for universal theories. Canad. Math. Bull., 16:167-171, 1973. | MR 335589 | Zbl 0265.08008

[Bar68] S. Baron. Note on epi in To. Canad. Math. Bull., 11:503-504, 1968. | MR 235003 | Zbl 0167.20702

[BB67] B. Banaschewski and G. Bruns. Categorical characterisation of the Mac Neille completion. Archiv Math, 18:369-377, 1967. | MR 221984 | Zbl 0157.34101

[BG92] G.C.L. Brümmer and E. Giuli. A categorical concept of completion of objects. Comment. Math. Univ. Carolinae, 33(1):131-147, 1992. | MR 1173755 | Zbl 0760.18005

[BGH92] G.C.L. Brümmer, E. Giuli, and H. Herrlich. Epireflections which are completions. Cahiers Topologie Geom. Differentielle Categoriques, 33:71 93, 1992. | Numdam | MR 1163428 | Zbl 0760.18004

[BGH97] G.C.L. Brümmer, E. Giuli, and D. Holgate. Direct reflections. Mathematik Arbeitspapiere (Universität Bremen), 48:77-86, 1997.

[BH78] L. Bentley and H. Herrlich. Completion as reflection. Comment. Math. Univ. Carolinae, 19:541-568, 1978. | MR 508960 | Zbl 0407.54020

[BHP97] B. Banaschewski, S.S. Hong, and A. Pultr. On the completion of nearness frames. Preprint, 1997. | MR 1658467 | Zbl 0931.54025

[Bir37] G. Birkhoff. The meaning of completeness. Annals of Mathematics, 38:57 60, 1937. | JFM 63.0568.01 | MR 1503324 | Zbl 0016.08503

[CGT96] M M. Clementino, E. Giuli, and W. Tholen. Topology in a category: Compactness. Portugaliae Math., 53:397-433, 1996. | MR 1432147 | Zbl 0877.18002